Homotopy analysis and homotopy Pade methods for (1+1) and (2+1)-dimensional dispersive long wave equations


JABBARI A., KHEIRI H., YILDIRIM A.

INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW, vol.23, no.4, pp.692-706, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 4
  • Publication Date: 2013
  • Doi Number: 10.1108/09615531311323818
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW
  • Page Numbers: pp.692-706

Abstract

Purpose The purpose of this paper is to obtain analytic solutions of the (1 + 1) and (2 + 1)-dimensional dispersive long wave equations by the homotopy analysis and the homotopy Pade methods.